# SDR SWAA2013110521912

- Difficulty date: October 30, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 54,488 hours, 43,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 68C348126
- Part serial: NS0271
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRACK CORRODED ON TOP SIDE NEAR REAR SPAR ATTACH POINT JUST AFT OF TAPERED SHIM.  R & R NR 2 FLAP TRACK IAW AMM.
